Alert archive / California / Flash Flood Warnings in 2012

Flash Flood Warning 156, NWS Las Vegas, NV

August 22, 2012San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 22, 2012, 11:58 AM PDT for San Bernardino County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2012, 11:58 AM PDT (18:58 UTC)
Expired
Aug 22, 2012, 2:00 PM PDT
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 54 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 12:30 PM PDTFLASH FLOOD14 Ene Mid Hills Raws, CASEVERAL UNPAVED ROADS WERE REPORTED TO BE CLOSED DUE TO FLASH FLOODING IN THE SOUTHEAST PORTION OF THE MOJAVE NATIONAL PRESERVE. SECTIONS OF PAVED ROADS WERE COVERED WITH DEBRIS AND GRAPEFRUIT SIZED ROCKS. TIME WAS ESTIMATED BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 7.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WGUS55 KVEF 221858
FFWVEF
CAC071-222100-
/O.NEW.KVEF.FF.W.0156.120822T1858Z-120822T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1158 AM PDT WED AUG 22 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 200 PM PDT.

* AT 1155 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER EAST CENTRAL SAN 
  BERNARDINO COUNTY 23 MILES SOUTHEAST OF CIMA. THE STORM PRODUCING 
  VERY HEAVY RAIN WAS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THE NORTHEAST PORTION OF THE MOJAVE NATIONAL PRESERVE...INCLUDING 
  IVANPAH ROAD AND LANFAIR ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3539 11523 3544 11519 3526 11495 3502 11499
      3502 11520

$$

MORGAN
2 follow-up statements
433 
WGUS75 KVEF 221950 RRA
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1250 PM PDT WED AUG 22 2012

CAC071-222100-
/O.CON.KVEF.FF.W.0156.000000T0000Z-120822T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1250 PM PDT WED AUG 22 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM PDT FOR EAST
CENTRAL SAN BERNARDINO COUNTY...

AT 1246 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS WITH VERY HEAVY RAIN WERE MOVING EAST OUT OF 
THE MOJAVE PRESERVE. HOWEVER...MODERATE RAIN WAS FALLING BEHIND THE 
MAIN STORMS...SO RUNOFF WILL CONTINUE OVER THE NORTHEAST PORTION OF 
THE PRESERVE.

LOCATIONS IMPACTED INCLUDE...
IVANPAH ROAD...LANFAIR ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3539 11523 3544 11519 3526 11495 3502 11499
      3502 11520

$$

MORGAN
651 
WGUS75 KVEF 222052
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
152 PM PDT WED AUG 22 2012

CAC071-222101-
/O.EXP.KVEF.FF.W.0156.000000T0000Z-120822T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
152 PM PDT WED AUG 22 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM PDT FOR EAST CENTRAL
SAN BERNARDINO COUNTY...

AT 150 PM PDT...RADAR INDICATED THAT MOST RAIN HAD ENDED OVER THE 
NORTHEAST PORTION OF THE MOJAVE PRESERVE. NO REPORTS OF FLOODING HAD 
BEEN RECEIVED FROM THIS AREA...SO THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE.

LAT...LON 3539 11523 3544 11519 3526 11495 3502 11499
      3502 11520

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:55 AM PDT, 9 hours 3 minutes earlier.

Area forecast discussion, Aug 22, 2:55 AM PDT, 9 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 AM PDT WED AUG 22 2012

.SYNOPSIS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY
AND INTO THURSDAY AS MONSOON MOISTURE REMAINS IN PLACE AND A WEAK
LOW PRESSURE SYSTEM MOVES OVER THE AREA. HEAVY RAIN...HAIL AND GUSTY
WINDS ARE POSSIBLE WITH THESE THUNDERSTORMS. GRADUAL DRYING TAKES
PLACE FRIDAY THROUGH MONDAY. TEMPERATURES ARE EXPECTED TO BE NEAR TO
SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND.
&&

.SHORT TERM...TODAY THROUGH FRIDAY...FAIRLY ACTIVE MORNING AS
SCATTERED THUNDERSTORMS ARE CONTINUING ACROSS NORTHERN
MOHAVE/NORTHEAST CLARK/LINCOLN COUNTIES WITH ISOLATED ACTIVITY
ACROSS SOUTHERN NYE AND INYO COUNTIES. THIS EARLY MORNING ACTIVITY
IS DUE TO THE INCREASING MID/UPPER LEVEL DYNAMICS THAT IS BEING
GENERATED BY A WEAK LOW PUSHING ONTO THE CENTRAL CALIFORNIA COAST.
MODELS INDICATE THAT A JET NUDGING OVER SOUTHERN NEVADA/PRECIPITABLE
WATER VALUES OVER AN INCH CWA WIDE AND APPROACHING TWO INCHES OVER
THE EXTREME SOUTHERN PORTION/LI VALUES TRENDING TOWARDS -4 OR LOWER
BY THIS AFTERNOON AND THE CONTINUED DYNAMICS OF THE WEAK LOW AS IT
SLOWLY SHIFTS EAST DURING THE DAY WILL CONTINUE TO KEEP NUMEROUS
SHOWERS/THUNDERSTORMS GOING ACROSS MUCH OF THE CWA THROUGH THE DAY.
THE FLASH FLOOD WATCH WHICH WAS ORIGINALLY SUPPOSED TO START AT 18Z
WILL BE CHANGED TO START WITH THE ISSUANCE OF THE MORNING FORECAST.

THE UPPER LOW IS EXPECTED TO BE CENTERED OVER THE INYO/NYE COUNTY
BORDER BY 06Z THURSDAY WHICH SHOULD RESULT IN SCATTERED
THUNDERSTORMS CONTINUING THROUGH MUCH OF TONIGHT OVER THE EASTERN
PORTION OF THE CWA. WILL NEED TO LOOK AT POSSIBLY EXTENDING THE
FLASH FLOOD WATCH FOR THIS AREA IN LATER PACKAGES.

BY THURSDAY MOIST AND UNSTABLE CONDITIONS CONTINUE OVER
LINCOLN/CLARK/MOHAVE COUNTIES WITH SCATTERED THUNDERSTORMS EXPECTED
TO CONTINUE. PRECIPITABLE WATER VALUES DECREASE BUT STILL EXPECTED
TO BE OVER 1.25 INCHES...RESULTING IN ISOLATED FLASH FLOOD PROBLEMS.
A MORE STABLE AIRMASS THEN MOVES OVER THE REGION ON FRIDAY AS THE
LOW SHIFTS WELL EAST OF THE AREA. HOWEVER THE MOISTURE IS STILL NOT
TOTALLY FLUSHED OUT OF THE EASTERN PORTION OF THE CWA...ESPECIALLY
MOHAVE COUNTY AND WILL CONTINUE TO SHOW ISOLATED CONVECTION FOR
FRIDAY.

TEMPERATURES...ESPECIALLY TODAY WILL BE BELOW NORMAL DUE TO THE
AMOUNT OF EXPECTED CLOUD COVER/THUNDERSTORM ACTIVITY...WITH BELOW
NORMAL TEMPERATURES THEN CONTINUING ON THURSDAY AND FRIDAY.
&&

.LONG TERM...MOSTLY DRY CONDITIONS ARE EXPECTED SATURDAY THROUGH
TUESDAY...GENERALLY SPEAKING ANYWAY AND RELATIVE TO THE EXPECTED
WEATHER FOR TODAY. HOWEVER...MODELS DO STILL FORECAST A DECENT
AMOUNT OF MOISTURE AND WEAK INSTABILITY EACH AFTERNOON AND EVENING
OVER THE EASTERN REGIONS OF THE CWA...MAINLY MOHAVE COUNTY. THIS
WILL KEEP A FEW STORMS FIRING ALMOST EVERY DAY. TEMPERATURES SHOULD
RISE TO NORMAL LEVELS BY THE END OF THE WEEKEND OR EARLY NEXT WEEK.
&&

.AVIATION...FOR MCCARRAN..THUNDERSTORMS COVERAGE WILL LIKELY
INCREASE THIS MORNING AND CONTINUE THROUGH TONIGHT IN ALL THE
APPROACH CORRIDORS. PIN POINTING TIMING OF DEVELOPMENT IN THE VALLEY
IS MORE DIFFICULT HOWEVER AND WILL HAVE TO SEE HOW THINGS PROGRESS
OVER THE NEXT SEVERAL HOURS. CIGS AOB 5K FEET POSSIBLE AT TIMES NEAR
THUNDERSTORMS WITH A MORE GENERAL CIG BASE AT 8K FEET THIS
AFTERNOON. AWAY FROM THUNDERSTORM INFLUENCES...WINDS WILL BE SOUTH
AROUND 10KTS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORM COVERAGE IS EXPECTED
THROUGH TODAY WITH A MARKED INCREASE IN COVERAGE AFTER 18Z...WITH
EMPHASIS ON THE EASTERN HALF OF THE CWA. CIGS DOWN TO 5K FEET AT
TIMES BUT GENERALLY 8-10K FEET. SOUTH WINDS 10-15KTS ARE EXPECTED
AWAY FROM STORM INFLUENCES.
&&
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NVZ015>022.
AZ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ522>527.
&&

JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 22, 4:58 AM PDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
458 AM PDT WED AUG 22 2012

AZZ001>003-036-CAZ522>527-NVZ015>022-230300-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
458 AM PDT WED AUG 22 2012 /458 AM MST WED AUG 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MOIST AND UNSTABLE CONDITIONS WILL CONTINUE OVER THE
AREA...RESULTING IN ISOLATED TO SCATTERED THUNDERSTORMS. BRIEF
HEAVY RAINFALL MAY BE SEEN FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ONCE AGAIN THURSDAY
AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY. HOWEVER... SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>521-NVZ014-230300-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
458 AM PDT WED AUG 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE TONIGHT AS A VERY
MOIST AND UNSTABLE AIR MASS COMBINES WITH A WEAK LOW PRESSURE AREA
TO RESULT IN WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY DURING
THE DAY AND TONIGHT. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO PRODUCE HEAVY DOWNPOURS IN A VERY SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IMPROVING CONDITIONS WILL BE SEEN FROM THE WEST ON
THURSDAY...HOWEVER ISOLATED TO SCATTERED THUNDERSTORMS WILL
CONTINUE OVER MAINLY LINCOLN/CLARK/MOHAVE COUNTIES ON THURSDAY.
THESE THUNDERSTORMS WILL STILL HAVE THE POTENTIAL OF PRODUCING
ISOLATED FLASH FLOOD PROBLEMS. BY FRIDAY AND INTO THE WEEKEND... THUNDERSTORMS
WILL BE CONFINED TO MAINLY MOHAVE COUNTY SATURDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE FLASH FLOOD WATCH IN EFFECT...SPOTTER ACTIVATION MAY
BE REQUESTED LATER TODAY.

In the hours before

Local storm report, Aug 22, 8:39 AM PDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
839 AM PDT WED AUG 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            E OVERTON               36.53N 114.44W
08/22/2012                   CLARK              NV   LAW ENFORCEMENT

            HIGHWAY 169 CLOSED NEAR WHITMORE STREET SOUTH OF OVERTON.

&&

BP
Local storm report, Aug 22, 8:47 AM PDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
847 AM PDT WED AUG 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     ESE LOGANDALE           36.62N 114.48W
08/21/2012                   CLARK              NV   PUBLIC

            PUBLIC REPORTED FENCE AND HOUSE DAMAGE DUE TO STRONG
            WINDS. PARTY STATED THAT 8 TO 10 POUND ROCKS WERE BEING
            THROWN INTO HIS HOUSE CAUSING DAMAGE TO THE STUCCO. PARTY
            ALSO STATED THAT THE FENCE SURROUNDING HIS CATTLE PEN WAS
            BLOWN DOWN DUE TO THE WIND. NO WIND ESTIMATION WAS GIVEN.
            ESTIMATED DAMAGE TO PROPERTY WAS APPROXIMATELY 1,500
            DOLLARS.

&&

ASG
Local storm report, Aug 22, 8:54 AM PDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 AM PDT WED AUG 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 NE MESQUITE           36.81N 114.05W
08/22/2012  M2.04 INCH       MOHAVE             AZ   CO-OP OBSERVER

            CO-OP OBSERVER HAS BEEN KEEPING RAINFALL RECORDS SINCE
            JANUARY 1992. THIS 24 HOUR AMOUNT BROKE HIS PREVIOUS 24
            HOUR RECORD OF 1.82 INCHES ON 30 NOVEMBER 2007.

&&

BFUIS
Local storm report, Aug 22, 11:18 AM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1118 AM PDT WED AUG 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLASH FLOOD      1 W SANDY VALLEY        35.80N 115.62W
08/22/2012                   CLARK              NV   TRAINED SPOTTER

            ROADS WERE FLOODED IN SANDY VALLEY.

1105 AM     FLASH FLOOD      2 WNW MID HILLS RAWS    35.13N 115.44W
08/22/2012                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            THE MID HILLS CAMPGROUND WAS CUT OFF BY WIDESPREAD FLASH
            FLOODING. CAMPERS MAY BE STRANDED.

&&

MORGAN
Local storm report, Aug 22, 11:38 AM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1138 AM PDT WED AUG 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     FLASH FLOOD      SLOAN                   35.94N 115.21W
08/22/2012                   CLARK              NV   PUBLIC

            REPORT OF UP TO 1 FOOT OF WATER RUNNING DOWN ROADWAY IN
            SLOAN.

&&

CSTUMPF
Local storm report, Aug 22, 11:40 AM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1140 AM PDT WED AUG 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       2 E HENDERSON           36.03N 114.97W
08/22/2012  E0.50 INCH       CLARK              NV   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED RECEIVING 0.50 INCHES OF RAIN IN
            20 MINUTES.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:57 PM PDTSevere Thunderstorm WarningVEFSan Bernardino48 min
Aug 22, 3:53 AM PDTAreal Flood AdvisoryVEFInyo3 hr
Aug 22, 9:19 AM PDTAreal Flood AdvisoryVEFInyo, San Bernardino3 hr
Aug 22, 9:34 AM PDTFlash Flood WarningVEFInyo, San Bernardino116 min
Aug 22, 9:45 AM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 22, 10:05 AM PDTSevere Thunderstorm WarningVEFSan Bernardino25 min
Aug 22, 10:45 AM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 22, 10:49 AM PDTFlash Flood WarningVEFSan Bernardino116 min
Aug 22, 11:27 AM PDTSevere Thunderstorm WarningVEFSan Bernardino48 min
Aug 22, 11:30 AM PDTFlash Flood WarningVEFSan Bernardino56 min
Aug 22, 11:50 AM PDTFlash Flood WarningVEFSan Bernardino54 min
Aug 22, 1:03 PM PDTFlash Flood WarningVEFSan Bernardino87 min
Aug 22, 1:42 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 22, 1:47 PM PDTFlash Flood WarningVEFInyo36 min
Aug 22, 1:50 PM PDTFlash Flood WarningVEFSan Bernardino115 min
Aug 22, 1:55 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 22, 2:57 PM PDTFlash Flood WarningVEFInyo2 hr
Aug 22, 3:55 PM PDTFlash Flood WarningVEFInyo65 min

Nearby

Flash Flood Warnings in California, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.